LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Non-Surgical Cosmetic Procedures & Treatments > Botox, Restylane, Juvederm, Collagen, Injections

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

hyaluronidase dissolving native tissue?

All temporary and permanent injection/dermal fillers are discussed in this forum including Botox, Restylane, Juvederm, Hyalform, Collagen, and many more

hyaluronidase dissolving native tissue?

Postby jfknight » Fri Feb 17, 2017 2:49 pm

I have been going through a Juvederm nightmare. I had it under my eyes since I have genetic dark circles. I've had other filler for cheeks and nasolabial folds with good results so I got cocky and had this done. Never did anything else to the eye area before and would give anything to go back and undo this decision. I've had 5 rounds of hyaluronidase which has made the puffiness go down so I look more normal when I smile. However I now think I have a small indentation and grayish skin. I was able to get rid of the puffiness mostly after the first 4 and it was looking better but still had Tyndall that was more obvious once the puffiness was gone. 10 days ago I went for more hyaluronidase and now I look worse. I've heard the horror stories of native tissue going but since I wasn't experiencing it any other time, I thought I would be okay. Do any of you have experience with this? I've heard some people say this is just a temporary thing and others say that they never got any better. I'm lost on what to do.
jfknight
 
Posts: 4
Joined: Sun Jan 18, 2009 11:37 pm



Return to Botox, Restylane, Juvederm, Collagen, Injections

 

Featured Specialists